# SDR HNAA2022010400003

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892626 - DENT ON BAGGAGE DOOR LOWER FRAME ... UPON FURTHER INVESTIGATION FOUND DENT TO BE ON BAGGAGE DOOR LOWER OUTBD "L" PROFILE. RAR "L" PROFILE ON LOWER BAGGAGE DOOR IAW EMB 145 SRM 51-40-02
